# SDR FDEA202102220416

- Difficulty date: February 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON LEFT HAND NOSE LANDING   GEAR TRUNNION FITTING AND FOUND 01 EACH CRACK APPROXIMATELY 0.25" PROPAGATE   FROM THE SLOT AREA AT STATION Y=595. LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AT STATION Y = 595 CARRIED OUT REPAIR  REPAIR IN ACCORDANCE WITH EA # 1-5310-T0315111 A  PART 3 TITLE : " FUSELAGE - MAIN   FRAME - LH NLG  TRUNNION FITTING CRACK REPAIR" REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
